# SDR AUS20020730

- Difficulty date: July 17, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Power Unit
- Part number: 849557
- Condition: Faulty
- Location: Hydraulic System
- Part time: 3,194 cycles
- Component: Hydraulic System
- Stage of operation: CR
- Nature of condition: K, J, M
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY HYDRAULIC POWER UNIT FAULTY.
